# SDR 07FDEA00171

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1721-1741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DEEP WEAR ON SEAT TRACK BETWEEN STA 1721 AND 1741 X= -27. REF J/C 5300E290-1J.  INSPECTION PERFORMED AND FOUND SEAT TRACK NOMINAL THK NOT TO BE WITHIN LIMITS IAW SRM 53-70-00 PAGE 22.  SEAT TRACK REPAIR IS PERFORMED SEAT TRACK IS CUT AT STA 1711 AND 1751 IAW SRM 53-70-00 FIG 1.  TRIMMED NEW FABRICATED SECTION IAW DETAIL PARTS TRAVELER I026368 AND SRM 53-70-00 FIG 1.  INSTALLED NEW SEAT TRACK SECTION AND 2 SPLICES IAW SRM 53-70-00 FIG 1.
